Near-optimal Bayesian ambiguity sets for distributionally robust optimization
Year of publication: |
2019
|
---|---|
Authors: | Gupta, Vishal |
Published in: |
Management science : journal of the Institute for Operations Research and the Management Sciences. - Catonsville, MD : INFORMS, ISSN 0025-1909, ZDB-ID 206345-1. - Vol. 65.2019, 9, p. 4242-4260
|
Subject: | robust optimization | data-driven optimization | Bayesian statistics | Robustes Verfahren | Robust statistics | Bayes-Statistik | Bayesian inference | Theorie | Theory | Mathematische Optimierung | Mathematical programming | Entscheidung unter Unsicherheit | Decision under uncertainty | Statistische Methodenlehre | Statistical theory |
-
Multi-stage distributionally robust convex stochastic optimization with Bayesian-type ambiguity sets
Ma, Wentao, (2024)
-
Exact credibility reference Bayesian premiums
Gómez-Déniz, Emilio, (2022)
-
Bayesian interval robust optimization for sustainable energy system planning in Qiqihar City, China
Dong, Cong, (2016)
- More ...
-
Impact of performance appraisal justice on employee engagement: a study of Indian professionals
Gupta, Vishal, (2012)
-
Gupta, Vishal, (2018)
-
Abidi, Naseem, (2017)
- More ...